# SDR ASOA2016030214548

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 28,896 hours, 20,480 cycles
- Engine: Ge CF34*
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT INOPERATIVE.  INSTALLED NEW FLASHLIGHT ON CAPT'S SIDE IAW AMM 25-61-02.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
